Torsion points of elliptic curves with good reduction
Source: Kodai Math. J.
Volume 31, Number 3
We consider the torsion points of elliptc curves over certain number fields with good reduction everywhere.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.kmj/1225980443
Digital Object Identifier: doi:10.2996/kmj/1225980443
Mathematical Reviews number (MathSciNet): MR2475276
Zentralblatt MATH identifier: 05493324